# SDR ASAA2016022915693

- Difficulty date: February 29, 2016
- Submitted: March 2, 2016
- Operation: Air carrier
- Aircraft: N435AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43292
- Aircraft time: 9,268 hours, 3,047 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Lt A/C Pack
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT PACK LIGHT ILLUMINATES DURING MASTER CAUTION RECALL AND RESETS WITH MASTER CAUTION RESET.  ACFT GROUNDED.  PERFORMED PACK/ZONE TEMPERATURE CONTROLLER BITE CHECK ON BOTH PACK ZONE CONTROLLERS IAW AMM TASK 21-61-00-700-806-002.  NO FAULTS ON EITHER CONTROLLER.  LT PACK LIGHT DOES NOT COME ON PRESSING RECALL.
